Title: An Algorithm for Interval-valued Fuzzy Fractional Transportation problem


Jyoti Arora

Department of Mathematics, Swami Keshvanand Institute of Technology, Management & Gramothan Jaipur-302017, (INDIA)

Pages: 71-75


In this paper an approach is presented to solve Interval-valued fuzzy fractional transportation problem. It is proved that we can convert interval-valued fractional transportation problem under fuzzy environment to a linear fuzzy transportation problem, then Simplex method is used to get the optimum value of the given Interval-valued fuzzy fractional transportation problem (IVFFTP).